Advertisement

Abstract

The strong weak truth table (sw) reducibility was suggested by Downey, Hirschfeldt and LaForte as a measure of relative randomness. In this paper, in order to discuss the structure of sw-degrees further, we introduce the definition of sw-cuppable for c.e. reals. For c.e reals, it is natural to conclude that there exist sw-cuppable c.e. reals. The main result of this paper is that there exists an sw-cuppable strongly c.e. real.

Keywords

Lower Position Winning Strategy Kolmogorov Complexity Decimal Point Consecutive Stage 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Downey, R.G., Hirschfeldt, D.: Randomness and reducibility. Springer-Verlag Monographs in Computer Science. In Preparation.Google Scholar
  2. 2.
    Soare, R.I.: Recursively Enumerable Sets and Degrees. Springer, Berlin (1987)Google Scholar
  3. 3.
    Solovay, R.M.: Draft of a paper (or series of papers) on chaitin’s work... done for the most part during the period of Sept.-Dec. 1974 (May 1975), unpublished manuscript, IBM Thomas J. Watson Research Center, Yorktown Heights, NY, 215 pages.Google Scholar
  4. 4.
    Solovay, R.M.: On random r.e. sets. In: Arruda, A., Da Costa, N., Chuaqui, R. (eds.) Non-Classical Logics, Model Theory, and Computability. Proceedings of the Third Latin-American Symposium on Mathematical Logic, Campinas, July 11-17, 1976. Studies in Logic and the Foundations of Mathematics, vol. 89, pp. 283–307. North-Holland, Amsterdam (1977)Google Scholar
  5. 5.
    Yu, L., Ding, D.: There is no SW-complete c.e. real. J. Symbolic Logic 69(4), 1163–1170 (2004)zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Barmpalias, G., Lewis, A.E.: A c.e. real that cannot be SW-computed by any Ω number. Notre Dame J. Formal Logic 47(2), 197–209 (2006)zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2007

Authors and Affiliations

  • Yun Fan
    • 1
    • 2
  1. 1.Department of Mathematics, Nanjing UniversityChina
  2. 2.Department of Mathematics, Southeast UniversityChina

Personalised recommendations